Article citationsMore >>

M. Ram and S. Sharma, Corrigendum to: On Irresolute Topological Vector Spaces, New Trends in Mathematical Sciences, 6(4) (2018), 40-44.

has been cited by the following article:

Article

Correction to the Paper “On Irresolute Topological Vector Spaces-II”

1Department of mathematics, University of Jammu, JK-180006, India


Turkish Journal of Analysis and Number Theory. 2018, Vol. 6 No. 4, 124-124
DOI: 10.12691/tjant-6-4-4
Copyright © 2018 Science and Education Publishing

Cite this paper:
Madhu Ram. Correction to the Paper “On Irresolute Topological Vector Spaces-II”. Turkish Journal of Analysis and Number Theory. 2018; 6(4):124-124. doi: 10.12691/tjant-6-4-4.

Correspondence to: Madhu  Ram, Department of mathematics, University of Jammu, JK-180006, India. Email: madhuram0502@gmail.com

Abstract

In the published paper [1], Theorem 3.26, Theorem 3.27 and Theorem 3.30 are not correct. Here we give an authentic refutation of these theorems.

Keywords